Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 125, NWS Denver/Boulder, CO

June 29, 2016Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 29, 2016, 3:28 PM MDT for Weld County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 3:28 PM MDT (21:28 UTC)
Expired
Jun 29, 2016, 3:58 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

805 
WUUS55 KBOU 292128
SVRBOU
COC123-292215-
/O.NEW.KBOU.SV.W.0125.160629T2128Z-160629T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 415 PM MDT

* AT 327 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  PAWNEE BUTTES...OR 29 MILES SOUTHWEST OF KIMBALL...MOVING EAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GROVER...NEW RAYMER...PAWNEE BUTTES...BRIGGSDALE AND KEOTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM MAY OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FIELD AND ARROYO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4064 10368 4053 10407 4063 10437 4100 10414
      4100 10358
TIME...MOT...LOC 2127Z 284DEG 23KT 4090 10402 

HAIL...1.25IN
WIND...60MPH
 
$$

BAKER
2 follow-up statements
498 
WWUS55 KBOU 292154
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
354 PM MDT WED JUN 29 2016

COC123-292215-
/O.CON.KBOU.SV.W.0125.000000T0000Z-160629T2215Z/
WELD CO-
354 PM MDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL WELD COUNTY...

AT 353 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
KEOTA...OR 25 MILES NORTHWEST OF FORT MORGAN...MOVING SOUTHEAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NEW RAYMER AND BRIGGSDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4064 10368 4053 10407 4063 10437 4072 10418
TIME...MOT...LOC 2153Z 294DEG 25KT 4056 10407 

HAIL...1.00IN
WIND...<50MPH
 
$$

BAKER
511 
WWUS55 KBOU 292158
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT WED JUN 29 2016

COC123-292206-
/O.CAN.KBOU.SV.W.0125.000000T0000Z-160629T2215Z/
WELD CO-
358 PM MDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WELD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HAIL UP TO DIME
SIZE...WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 4064 10368 4053 10407 4063 10437 4072 10418
TIME...MOT...LOC 2154Z 284DEG 23KT 4055 10404 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:57 AM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 29, 11:57 AM MDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1157 AM MDT WED JUN 29 2016

.UPDATE...
Issued at 1154 AM MDT Wed Jun 29 2016

Forecast on track, except for the clouds arriving from the west a
couple of hours early. Still expecting generally weak convection
over the mountains, then some stronger storms on the northeast
plains late in the day. It still looks like the main event will be
whatever develops north of us moving through in the very late
afternoon or early evening.

&&

.SHORT TERM...(Today and tonight)
Issued at 400 AM MDT Wed Jun 29 2016

CWA is mainly storm free at the time but there has been some
generation of stratus overnight across the Urban corridor and
over the Palmer Divide. Stratus expected to diminish and shift
East through the early morning hours as moisture depth is rather
shallow and drier west winds develop.

Main concerns again today revolve around the threat of severe
storms over the Northeast plains. Main change to note today over
the past 24 hours is the moisture increase across the mountains
and Western Colorado. Precipitable water values have increased
about a quarter of an inch at GJT and GOES sounder Total PW
values confirm this. Not much change in PW values across Eastern
Colorado although surface dewpoints are 3-5 degrees lower than
yesterday. Would expect a more normal start to convection over the
mountains by late morning and then beginning to drift East and
Southeast over the adjacent plains during the afternoon. Since
surface moisture is rather shallow expect some low level drying as
dewpoints lower. Forecast soundings would mainly support gusty
winds...brief rain and small hail as surface based capes drop to
under 1000j/kg. This was the thinking yesterday as well but we
did have the big storm over Denver which appeared to develop on a
narrow band of higher dewpoints and pseudo dry line over North
Denver and Boulder areas. We shall see.

High Res models today shift dry line further East across Far
Eastern Colorado...mainly from near Cope to Sterling and points
East. This might be too far East and SPC does have the slight
chance for Severe line a bit further West. Latest HRRR develops a
complex over Larimer and Weld counties after 20z but not a lot of
consistency amongst the models. Of course there is the forecasted
MCS which drops down from Wyoming and Nebraska Panhandle this
evening. Overall, best chance for severe storms will be over the
Northeast Plains with the richer low level moisture...higher capes
and stronger shear profile. Still, can't rule out a strong storm
further West.

As in last several nights...outflow from convection will likely
result in areas of stratus developing on the plains later tonight.
Mild temperatures and fair amount of clouds will likely develop
towards Thursday morning.

.LONG TERM...(Thursday through Tuesday)
Issued at 222 AM MDT Wed Jun 29 2016

On Thursday, upper level high pressure is centered over west Texas,
with subtropical moisture flowing into Colorado from the south and
southwest. Models also show a weak cold front moving into
northeastern Colorado late morning with a moist upslope flow
developing by afternoon. NAM and GFS show the atmosphere becoming
saturated by Thursday evening, with PW's above 1.20 inches across
the northeastern plains including Denver. In addition, models show
an upper level shortwave moving over northern Colorado through the
day. All of these ingredients should result in cooler and wetter
weather across north central and northeastern Colorado Thursday and
Thursday night. The high PW's combined with slow storm motions
should result in areas of heavy rain. The main focus for heavy rain
and localized flash flooding looks to be over the Front Range
Foothills due to the easterly to southeasterly upslope flow. One
thing to note is that yesterday's models showed deeper easterly
upslope flow, slightly higher PW's along with higher QPF along the
Front Range Foothills, adjacent plains and Palmer Divide. Despite
this trend, still think we should see still see a good chance for
precipitation and areas of heavy rain.

On Friday, the upper high shifts further east into central Texas,
with the flow of subtropical moisture continuing to flow into
Colorado. The upslope flow diminishes which should decrease storm
coverage. However, a moist south to southeasterly flow at the
surface, combined with increased shear, could result in a better
chance for severe weather across the plains and Palmer Divide. Heavy
rain will also be possible as PW's remaining above 1.10 inches.

On Saturday, models show a shortwave moving across Colorado, with a
little bit of drying at the surface and aloft. However, there should
be enough moisture, instability and lift from the short wave to
produce scattered afternoon and evening showers and storms across
the region.

On Sunday, the upper ridge of high pressure re-establishes over the
desert southwest, with a drier westerly flow aloft over the Rocky
Mountain Region. This pattern should result in warmer and drier
weather across north central and northeastern Colorado. There should
still be enough moisture around, combined with daytime heating, to
produce isolated to scattered afternoon and evening showers and
storms, mainly over the higher terrain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1154 AM MDT Wed Jun 29 2016

VFR through this evening. There is a chance of thunderstorms in
the late afternoon and early evening with brief variable winds to
30 knots the main threat. There may be some low clouds early
Thursday morning with MVFR or possibly IFR conditions for a few
hours. There is some uncertainty about the formation of these
clouds.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

UPDATE...Gimmestad
SHORT TERM...Entrekin
LONG TERM...Kalina
AVIATION...Gimmestad
Hazardous weather outlook, Jun 29, 10:55 AM MDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1055 AM MDT WED JUN 29 2016

COZ030>051-301700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1055 AM MDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS EARLY THIS AFTERNOON...AND ACROSS THE PLAINS LATER IN
THE AFTERNOON. SOME OF THE STORMS ON THE PLAINS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS TO 60 MPH. THE BEST CHANCE
FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE FROM LAST
CHANCE TO GREELEY.

FURTHER WEST OVER THE MOUNTAINS AND ADJACENT PLAINS...EXPECT
WEAKER STORMS WITH GUSTY WINDS UP TO 45 MPH...BRIEF RAIN AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL BRING COOLER TEMPERATURES AND A BETTER CHANCE
OF RAIN THURSDAY AND FRIDAY. HEAVY RAIN WILL BE POSSIBLE WITH THE
STORMS...ESPECIALLY LATE THURSDAY AFTERNOON AND EVENING AS THE
AIRMASS BECOMES INCREASINGLY MOIST. THE STORMS WILL BE NEARLY
STATIONARY WHICH WILL ELEVATE THE FLASH FLOOD THREAT. THE
STRONGER STORMS COULD PRODUCE RAINFALL RATES OF UP TO 3 INCHES PER
HOUR.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE STATE ON
FRIDAY AND FRIDAY NIGHT. THERE WILL BE ANOTHER GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE DAY. THE FLOW ALOFT WILL
IMPROVE WHICH WILL LESSEN THE POTENTIAL FOR FLASH FLOODING.

A WARMING AND DRYING TREND IS EXPECTED OVER THE FOURTH OF JULY
WEEKEND...WITH TEMPERATURES CLIMBING BACK TO NEAR 90.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHEAST PLAINS OF
COLORADO AFTER 2 PM.

GIMMESTAD/COOPER

In the hours before

Special weather statement, Jun 29, 1:53 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
153 PM MDT WED JUN 29 2016

COZ035-038-042-043-292030-
CENTRAL AND SOUTH WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
NORTHEAST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
153 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND
NORTHEASTERN LARIMER COUNTIES UNTIL 230 PM MDT...

AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF ROCKPORT...OR 24 MILES SOUTH OF CHEYENNE...MOVING
SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN FORT COLLINS...WELLINGTON...EATON...SEVERANCE...AULT...
PIERCE...NUNN...GROVER...PURCELL...GILL...BARNESVILLE...LIVERMORE...
TEDS PLACE...ROCKPORT...BRIGGSDALE...GALETON...CARR...NATURAL FORT...
HEREFORD AND RED FEATHER LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4100 10410 4039 10435 4077 10553 4099 10513
TIME...MOT...LOC 1952Z 293DEG 30KT 4081 10462

BAKER
Local storm report, Jun 29, 3:15 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     4 NW GROVER             40.90N 104.28W
06/29/2016                   WELD               CO   TRAINED SPOTTER

            CORN CROP BLOWEN DOWN DUE TO STRONG WINDS

&&
Special weather statement, Jun 29, 3:20 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT WED JUN 29 2016

COZ042>044-292200-
CENTRAL AND SOUTH WELD COUNTY CO-MORGAN COUNTY CO-
NORTHEAST WELD COUNTY CO-
320 PM MDT WED JUN 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD AND WEST
CENTRAL MORGAN COUNTIES UNTIL 400 PM MDT...

AT 318 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF BARNESVILLE TO NEAR
GALETON TO GREELEY...OR ALONG A LINE EXTENDING FROM 34 MILES
NORTHWEST OF FORT MORGAN TO 46 MILES SOUTH OF CHEYENNE TO 17 MILES
EAST OF FORT COLLINS. THESE STORMS HAVE FORMED ALONG A A STRONG
WIND GUST FRONT MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREELEY...EVANS...EATON...LA SALLE...KERSEY...GILCREST...WIGGINS...
ORCHARD...GILL...BARNESVILLE...LUCERNE...GALETON...
RIVERSIDE RESERVOIR AND MILTON RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4024 10400 4015 10475 4050 10482 4059 10424
TIME...MOT...LOC 2118Z 337DEG 20KT 4052 10435 4049 10456 4046 10477

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:01 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Denver, Jefferson44 min
Jun 28, 6:24 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Douglas, Jefferson32 min
Jun 28, 7:07 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Jefferson53 min
Jun 28, 7:23 PM MDTSpecial Weather StatementBOUArapahoe, Denver52 min
Jun 28, 7:38 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick42 min
Jun 28, 7:58 PM MDTSevere Thunderstorm WarningBOUAdams, Washington32 min
Jun 28, 8:03 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick57 min
Jun 28, 8:27 PM MDTSevere Thunderstorm WarningBOULincoln, Washington50 min
Jun 28, 9:57 PM MDTSevere Thunderstorm WarningBOULincoln33 min
Jun 29, 1:53 PM MDTSpecial Weather StatementBOUWeld37 min
Jun 29, 2:53 PM MDTSevere Thunderstorm WarningBOUWeld37 min
Jun 29, 3:20 PM MDTSpecial Weather StatementBOUWeld40 min
Jun 29, 3:43 PM MDTSpecial Weather StatementBOUWeld47 min
Jun 29, 4:13 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld20 min
Jun 29, 4:56 PM MDTSpecial Weather StatementBOUMorgan49 min
Jun 29, 5:05 PM MDTSevere Thunderstorm WarningBOUWashington25 min
Jun 29, 5:30 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert15 min
Jun 29, 5:55 PM MDTSpecial Weather StatementBOUArapahoe35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.